# SDR IPXA2025050193756

- Difficulty date: April 13, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788208
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR, SEAT TRACK IN Y450 ON PANEL 251VF HAVE CORROSION DOT 07-116 VERIFIED INSTALLATION OF NEW SEAT TRACK SECTION IN Y450 BETWEEN FR63 AND FR66 IAW SRM 53-10-16 PARAGRAPH 4 FIGURE 201 PAGE 207/208 AND SRM 51-40-21 .  OPEN
